# SDR FDEA201605131565

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 94,057 hours, 27,186 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 44266
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT RECEIVED 3 DIFFERENT INTERMITTENT NR 2 ENG FIRE WARNINGS.  NO SIGN OF FIRE, NO RED LIGHT IN FIRE HANDLE.  FOUND BAD HARNESS FOR PYLON B LOOP SEGMENT.  R & R HARNESS FROM P1-8224 - P1-8694.
